# SDR IXXA0500116O

- Difficulty date: November 13, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 96,666 hours, 31,029 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Condition: Installed
- Location: Nlg
- Part time: 96,666 hours, 31,029 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM EDFH, NLG DID NOT RETRACT.  FROM NGL INSPECTION WINDOW FOUND GROUND PIN STILL IN GEAR.  RETURNED AIRCRAFT TO EDFH AND CREW LANDED WITHOUT INCIDENT.  FOUND GROUND HANDLERS NOSE GEAR PIN INSTALLED.  THE HANDLERS NOSE GEAR PIN WAS REMOVED, PER ANY APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
